Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 32, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 32, Number 2 (1926)
Bull. Amer. Math. Soc. 32 (1926)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 32, Number 2 (1926)
Bull. Amer. Math. Soc. 32 (1926)
More Information
Full-text PDF Free Access     Request Permissions
The forty-seventh regular meeting of the San Francisco Section
A. B. Bernstein.
Bull. Amer. Math. Soc. 32 (1926), 97-99
More Information
Full-text PDF Free Access     Request Permissions
The Colloquium publications
Bull. Amer. Math. Soc. 32 (1926), 100
More Information
Full-text PDF Free Access     Request Permissions
The Western Christmas meeting of the Society and the meeting of the Southwestern Section
E. B. Stouffer and Arnold Dresden.
Bull. Amer. Math. Soc. 32 (1926), 101-114
More Information
Full-text PDF Free Access     Request Permissions
The thirty-second annual meeting of the Society
R. G. D. Richardson.
Bull. Amer. Math. Soc. 32 (1926), 115-131
More Information
Full-text PDF Free Access     Request Permissions
Properties of unrestricted real functions
Henry Blumberg.
Bull. Amer. Math. Soc. 32 (1926), 132-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561174
On the construction of factor stencils
D. N. Lehmer.
Bull. Amer. Math. Soc. 32 (1926), 149-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561175
Note on the second law of the mean for integrals
J. Tamarkin and C. E. Wilder.
Bull. Amer. Math. Soc. 32 (1926), 151-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561176
On a certain functional condition
J. P. Ballantine.
Bull. Amer. Math. Soc. 32 (1926), 153-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561177
On the correspondence between space sextic curves and plane quartics in four-space
B. C. Wong.
Bull. Amer. Math. Soc. 32 (1926), 156-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561178
On irredundant sets of postulates
H. M. Gehman.
Bull. Amer. Math. Soc. 32 (1926), 159-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561179
On the solution of higher degree algebraic equations
Glenn James.
Bull. Amer. Math. Soc. 32 (1926), 162-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561180
The conditions for a fixed point in projective differential geometry
A. L. Nelson.
Bull. Amer. Math. Soc. 32 (1926), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561181
Notes
Bull. Amer. Math. Soc. 32 (1926), 176-186
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 32 (1926), 187-192
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Linear Integral Equations, by William Vernon Lovitt.
Reviewer: E. T. Ettlinger
Bull. Amer. Math. Soc. 32 (1926), 169-170
Review information
Full-text PDF Free Access
Unendliche Reihen, by Kuno Fladt.
Reviewer: K. P. Williams
Bull. Amer. Math. Soc. 32 (1926), 171
Review information
Full-text PDF Free Access
Lezioni di Calcolo Infinitesimale, by Ernesto Pascal.
Reviewer: A. Dresden
Bull. Amer. Math. Soc. 32 (1926), 171
Review information
Full-text PDF Free Access
Einführung in die Determinantentheorie einschliesslich der Fredholmschen Determinanten, by Gerhard Kowalewski.
Reviewer: H. J. Ettlinger
Bull. Amer. Math. Soc. 32 (1926), 171
Review information
Full-text PDF Free Access
The Elements of Mechanics, by F. S. Carey and J. Proudman.
Reviewer: C. R. MacInnes
Bull. Amer. Math. Soc. 32 (1926), 172
Review information
Full-text PDF Free Access
Elliptic Functions Applied to Conformal World Maps, by Oscar S. Adams.
Reviewer: C. H. Sisam
Bull. Amer. Math. Soc. 32 (1926), 172
Review information
Full-text PDF Free Access
Principles of Geometry. Vol. III. Solid Geometry, by H. F. Baker.
Reviewer: B. H. Brown
Bull. Amer. Math. Soc. 32 (1926), 173-174
Review information
Full-text PDF Free Access
Théorie Mathématique de l'Électricité, First Part, by Th. de Donder.
Reviewer: Leigh Page
Bull. Amer. Math. Soc. 32 (1926), 174
Review information
Full-text PDF Free Access
Boy's Own Arithmetic, by Raymond Weeks.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 32 (1926), 175
Review information
Full-text PDF Free Access
Scientific Papers, by S. B. McLaren.
Reviewer: H. Bateman
Bull. Amer. Math. Soc. 32 (1926), 175
Review information
Full-text PDF Free Access
American Mathematical Society